# SDR AU960474

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 5321012180
- Condition: Faulty
- Location: Main Gear Sys
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR STRUT STAGE 1 AND 2 PRESSURES BOTH FOUND TO BE 1000 PSI - UNABLE TO SERVICE SHOCK ABSORBER - SUSPECT ANINTERNAL FAILURE
